# SDR AALA20120706009

- Difficulty date: July 6, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 60,454 hours, 31,241 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE AT LEFT ELEVATOR.  LEFT ELEVATOR REPAIR INSTALLED PER EA MD80-55-024864.
